# SDR SWAA2022072922266

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT STR. 15R CRACKED AT FASTENER HOLE B.S. 460+4. (51-001) / [01] REMOVED[ 19] FABRICATED SPLICED AND SHIMS BOTH SIDE AT FWD PASSENGER COMP STR 15 R FWD STA 460+4' IAW B737 SRM 53-00-03-2R-1.;[20] PERFORMED HFEC AT CUT OUT AT STR-15R STA 450; AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[21] PERFORMED HARDNESS TEST IAW BAC 5946. HARDNESS VALUE INDICATED : 55 ; SPECS RANGE : 79-94. PART REJECTED . [ROCKWELL HARDNESS TESTER ;B/C 170035; CALIB.DUE 5/23];[22] PERFORMED HARDNESS TEST IAW BAC 5946. HARDNESS VALUE INDICATED : 55 ; SPECS RANGE : 79-94. PART REJECTED . [ROCKWELL HARDNESS TESTER ;B/C 170035; CALIB.DUE 5/23];[23] STARTED DRILLING NEW STRINGER SECTION ( STR 15R - FWD SECTION ) STA 460 AS PER B737-700 SRM 53-00-03-2R-1.;[33] INSTALLED REPAIR PARTS AS PER SRM 53-00-03-2R-1 FIGURE 205 AND 51-40-02-0G-0.;
